# SDR ZZDA2008082

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20410
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 1 - 10 INOPERATIVE.  OVERHEAD LIGHTS IN AREA OKAY.  FOUND LAMPS AT SEAT 30 DAMAGED.  SUSPECT DAMAGED LAMPS CAUSED ON OUTPUT AT B5-118 BATTERY PACK TO BLOW FUSE.  REMOVED AND REPLACED BATTERY SUPPLY ASSY IAW EM CMM 33-50-02.  OPS CHECK OK.
